Temazepam overdose associated with bullous eruptions

Joe Verghese, José Merino

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)1071
Number of pages1
JournalAcademic Emergency Medicine
Volume6
Issue number10
StatePublished - Oct 1999

Fingerprint

Vesiculobullous Skin Diseases
Drug Eruptions
Temazepam
Anti-Anxiety Agents

Keywords

  • Bullous eruptions
  • Elders
  • Temazepam

ASJC Scopus subject areas

  • Emergency Medicine

Cite this

Temazepam overdose associated with bullous eruptions. / Verghese, Joe; Merino, José.

In: Academic Emergency Medicine, Vol. 6, No. 10, 10.1999, p. 1071.

Research output: Contribution to journalArticle

@article{cb7f61928d57425e9d478ea667a6b212,
title = "Temazepam overdose associated with bullous eruptions",
keywords = "Bullous eruptions, Elders, Temazepam",
author = "Joe Verghese and Jos{\'e} Merino",
year = "1999",
month = "10",
language = "English (US)",
volume = "6",
pages = "1071",
journal = "Academic Emergency Medicine",
issn = "1069-6563",
publisher = "Wiley-Blackwell",
number = "10",

}

TY - JOUR

T1 - Temazepam overdose associated with bullous eruptions

AU - Verghese, Joe

AU - Merino, José

PY - 1999/10

Y1 - 1999/10

KW - Bullous eruptions

KW - Elders

KW - Temazepam

UR - http://www.scopus.com/inward/record.url?scp=0344117537&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0344117537&partnerID=8YFLogxK

M3 - Article

C2 - 10530671

AN - SCOPUS:0344117537

VL - 6

SP - 1071

JO - Academic Emergency Medicine

JF - Academic Emergency Medicine

SN - 1069-6563

IS - 10

ER -